# SDR SWAA2024032567322

- Difficulty date: March 24, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N8834L
- Make and model: Boeing 737-8
- Aircraft serial: 67752
- Aircraft time: 4,162 hours, 2,355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT WILL NOT TEST<[01] REPLACED FLASH LIGHT ASSY IRT AMM 25-64-00. OPS CHECK OK.
